# SDR CA040727006

- Difficulty date: June 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,999 hours
- Engine: Allsn 250C20
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075187001
- Part serial: 1462
- Condition: Inoperative
- Location: Engine Oil Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ON TROUBLESHOOTING THAT NORMAL INDICATION EXISTED WITH GENERATOR OFF. ONCE GENERATOR WAS SWITCHED ON, THE OIL TEMPERATURE INCREASED CONTINUOUSLY UNTIL OVER THE RED LINE. INDICATOR HAD RECENTLY BEEN REPLACED FOR A PRESSURE INDICATION PROBLEM. INDICATOR REPLACED, FUNCTIONALLY TESTED OK AND A/C RETURNED TO SERVICE.
